# SDR REXA2022061401173

- Difficulty date: May 22, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 31,795 hours, 21,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312121
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AVIONICS BAY, STGR 25L IS CORRODED BETWEEN FS 295 TO FS 310.	REPAIRED STRINGER 25L BETWEEN F.S.295 TO F.S.310 IAW ENDEAVOR AIR EA CRJ953-13548 REV IR DATED 5-9-2022.
